Alert archive / Wisconsin / Winter Storm Warnings in 2022

Winter Storm Warning 2, NWS Green Bay, WI

January 6, 2022Door County, Wisconsin

NWS Green Bay, WI issued this winter storm warning at Jan 6, 2022, 10:11 AM CST for Door County, Wisconsin. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 6, 2022, 10:11 AM CST (16:11 UTC)
Expired
Jan 6, 2022, 6:00 PM CST
In force
8 hr
Issued by
NWS Green Bay, WI

County Door County, WI

The radar

The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 16:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 4.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2022-01-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2022-01-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
609 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

468 
WWUS43 KGRB 061611
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
1011 AM CST Thu Jan 6 2022

...HEAVY LAKE EFFECT SNOW WILL CONTINUE THROUGH THIS AFTERNOON...

WIZ022-070000-
/O.UPG.KGRB.WW.Y.0002.000000T0000Z-220106T2100Z/
/O.NEW.KGRB.WS.W.0002.220106T1611Z-220107T0000Z/
Door-
Including the cities of Fish Creek, Sister Bay, and Sturgeon Bay
1011 AM CST Thu Jan 6 2022

...WINTER STORM WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Moderate to Heavy Snow. An additional snow accumulation up 
  to 6 inches expected. The heaviest additional snow is expected in 
  a heavy lake effect snow band across southwest portions of the 
  county, near Little Sturgeon to Brussels to just west of Kolberg. 
  Northwest winds gusting to 25 mph this morning will produce some 
  blowing and drifting snow.

* WHERE...Door County.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ040-070000-
/O.NEW.KGRB.WW.Y.0003.220106T1611Z-220107T0000Z/
Kewaunee-
Including the cities of Luxemburg and Kewaunee
1011 AM CST Thu Jan 6 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Snow. Additional snow accumulations of 1 to 3 inches. The 
  heaviest snowfall totals are expected across northern portions of 
  the county, near Dyckesville, Duvall and Rosiere, where localized 
  totals up to 6 inches will be possible.

* WHERE...Kewaunee County.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Cooley
2 follow-up statements
171 
WWUS43 KGRB 061938
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
138 PM CST Thu Jan 6 2022

...LIGHT TO MODERATE SNOW EXPECTED TO CONTINUE INTO EARLY THIS 
EVENING AND VERY COLD WIND CHILLS EXPECTED TONIGHT INTO FRIDAY 
MORNING...

WIZ022-070000-
/O.CON.KGRB.WS.W.0002.000000T0000Z-220107T0000Z/
Door-
Including the cities of Fish Creek, Sister Bay, and Sturgeon Bay
138 PM CST Thu Jan 6 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Moderate to Occasionally Heavy snow. Additional snow 
  accumulations of 1 to 3 inches.

* WHERE...Door County.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in 
your vehicle in case of an emergency. The latest road conditions for 
the state you are calling from can be obtained by calling 5 1 1.

&&

$$

WIZ005-010-018-030-035-036-045-070515-
/O.NEW.KGRB.WC.Y.0001.220107T0300Z-220107T1500Z/
Vilas-Oneida-Lincoln-Marathon-Wood-Portage-Waushara-
Including the cities of Merrill, Marshfield, Wausau, Rhinelander,
Tomahawk, Wautoma, Plover, Stevens Point, Lac Du Flambeau, Eagle
River, Redgranite, and Wisconsin Rapids
138 PM CST Thu Jan 6 2022

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST 
FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25 
  below zero.

* WHERE...Portions of central and north central Wisconsin.

* WHEN...From 9 PM this evening to 9 AM CST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

WIZ040-070000-
/O.CON.KGRB.WW.Y.0003.000000T0000Z-220107T0000Z/
Kewaunee-
Including the cities of Luxemburg and Kewaunee
138 PM CST Thu Jan 6 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS 
EVENING...

* WHAT...Snow. Additional snow accumulations of 1 to 2 inches.

* WHERE...Kewaunee County.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions will impact the Thursday evening commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. The latest road 
conditions for the state you are calling from can be obtained by 
calling 5 1 1.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Cooley
043 
WWUS43 KGRB 062357
WSWGRB

URGENT - WINTER WEATHER MESSAGE
National Weather Service Green Bay WI
557 PM CST Thu Jan 6 2022

...VERY COLD WIND CHILLS EXPECTED TONIGHT INTO FRIDAY MORNING...

.The arrival of arctic air and light northwest winds will combine to 
produce wind chills of 20 below to 25 below zero over much of north 
central and central Wisconsin tonight into Friday morning.

WIZ022-070100-
/O.EXP.KGRB.WS.W.0002.000000T0000Z-220107T0000Z/
Door-
Including the cities of Fish Creek, Sister Bay, and Sturgeon Bay
557 PM CST Thu Jan 6 2022

...WINTER STORM WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

Scattered snow showers will gradually taper off this evening, with 
only minor additional accumulations expected. However, roads will 
likely remain snow covered and slippery, so travel conditions may be 
hazardous. Motorists should use caution.

$$

WIZ040-070100-
/O.EXP.KGRB.WW.Y.0003.000000T0000Z-220107T0000Z/
Kewaunee-
Including the cities of Luxemburg and Kewaunee
557 PM CST Thu Jan 6 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

Isolated snow showers and flurries will gradually taper off this 
evening, with little additional accumulation expected. However, 
roads will likely remain snow covered and slippery, so travel 
conditions may be hazardous. Motorists should use caution.

$$

WIZ005-010-018-030-035-036-045-070800-
/O.CON.KGRB.WC.Y.0001.220107T0300Z-220107T1500Z/
Vilas-Oneida-Lincoln-Marathon-Wood-Portage-Waushara-
Including the cities of Merrill, Marshfield, Wausau, Rhinelander,
Tomahawk, Wautoma, Plover, Stevens Point, Lac Du Flambeau, Eagle
River, Redgranite, and Wisconsin Rapids
557 PM CST Thu Jan 6 2022

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 
AM CST FRIDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 25 
  below zero.

* WHERE...Portions of central and north central Wisconsin.

* WHEN...From 9 PM this evening to 9 AM CST Friday.

* IMPACTS...The dangerously cold wind chills could cause frostbite 
  on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution if you have outdoor plans. Wear appropriate clothing, a 
hat, and gloves.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Kieckbusch

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this winter storm warning went out at Jan 6, 3:35 AM CST, 6 hours 36 minutes earlier.

Area forecast discussion, Jan 6, 3:35 AM CST, 6 hours 36 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
335 AM CST Thu Jan 6 2022

Forecast discussion for routine morning forecast issuance

.SYNOPSIS...
Issued at 331 AM CST Thu Jan 6 2022

Colder with periods of light snow today, with the cold lingering
through Friday. Temperatures will moderate for the start of the
weekend, then turn sharply colder again for the beginning of next
week.

A seasonably strong jet/band of progressive westerlies will
remain across southern Canada and the CONUS throughout the period.
The large scale flow will undergo a couple amplification/
deamplification cycles. Those oscillations will result in
substantial rollercoastering of temperatures. A shot of cold will
follow yesterday's snow. That will give way to a quick warmup for
the start of the weekend, then another brief but even more intense
surge of cold for the end of the weekend/start of next week.
Precipitation will be limited, with 7-day totals likely to end up
below normal.
&&

.SHORT TERM...Today...Tonight...and Friday
Issued at 331 AM CST Thu Jan 6 2022

QG forcing combined with cyclonic low-level flow was generating
weak ascent across the forecast area early this morning. When
combined with the deeply saturated air mass across the area, the
result was widespread light snow and flurries across the region.
Little change in this situation is anticipated today. The result
will be periods of light snow, with up to an inch of accumulation
possible in most areas. The exceptions will be the snowbelt of
north-central Wisconsin where flow off Lake Superior may result in
a bit more snow, and over the Door peninsula.

Kept the WW.Y for Door county intact. Much of the hi-res guidance
continued to suggest snow bands originating over eastern Lake
Superior will hold together longer than normal as they are
augmented by the weak large scale forcing and seeded by mid-
clouds. Those bands will bring somewhat more persistent/heavier
snow showers to the Door. Considerable uncertainty exists
regarding how much snow accumulation this will generate. Will go
with a forecast of another 2-4 inches during the day, though that
may very well need adjustment based on later radar/observational
data trends. The best guess is the highest totals will occur
between SUE and SYWW3, but that too is a highly uncertain aspect
of the forecast.

Lingering snow showers and flurries will dissipate late today and
this evening. Winds will back and diminish and skies will probably
start to clear as the center of the cold anticyclone shifts
closer to the area. This is a cold air mass, so the potential
exists for temperatures to crash if ideal radiational cooling
conditions occur. At this point though, it looks like there will
be a bit too much gradient to allow the wind to go calm, and
totally getting rid of the clouds isn't a given either. Went with
a forecast of mins hitting double digits below zero in the far
west, and staying above zero in the east. The current combination
of hourly temperatures and wind speeds yields apparent
temperatures to around 25 below zero in central Wisconsin by late
tonight. That would warrant a WC.Y, but will defer issuing one
with the morning forecast given the lingering uncertainty over
clouds and their impact on temps. One can be issued later today
if necessary.

Cold weather will continue Friday, with highs expected to be about
10 to 15 F degrees below normal.

.LONG TERM...Friday Night Through Wednesday
Issued at 331 AM CST Thu Jan 6 2022

Main forecast concern to be the two bouts of arctic air that will
overspread the region late this week and again early next week.
There will be a couple of small snow chances, but no major storms
appear on the horizon.

Friday night and Saturday...
The surface ridge axis will move east toward the eastern Great
Lakes Friday night. As this occurs, a return flow develops and WAA
overspreads northeast WI. This increasing isentropic lift will
spread clouds northward through the evening hours, but saturation
remains an issue for any precipitation to develop. The only
location that could see a little snow would be northern WI with
the help of a weak shortwave trough moving northeast over the
Upper MS Valley. Anticipate temperatures to bottom out early in
the evening, then steadily climb through the night as the warmer
air aloft arrives. Any light snow north will end Saturday morning
as the shortwave trough lifts northeast into extreme southern
Ontario. Skies will remain mostly cloudy through the day as a cold
front is forecast to move into western WI by 00Z Sunday. This
front will have moisture issues, along with a lack of mid-level
forcing, thus have continued the minimal chance pops in the
forecast for Saturday afternoon. One problem could be a little
freezing drizzle as forecast soundings show a lack of ice aloft at
times. Max temperatures on Saturday to range from lower 20s north,
middle to upper 20s south.

Saturday night and Sunday...
Minimal precipitation chances could carry over into Saturday night
as the cold front crosses the rest of WI. Once again, minimal
impacts are anticipated. The bigger story will be the onset of
strong CAA as the next surge of arctic air sweeps into the region
during the overnight hours. Since the cold air will just be
arriving, min temperatures to be a couple of degrees either side
of zero central WI, 5 to 10 above zero eastern WI. However, add in
gusty west-northwest winds at 15 to 25 mph and wind chills will
drop into the teens below zero over central WI by daybreak. High
pressure is expected to stretch from Saskatchewan southeast to the
mid-MS Valley on Sunday. While mixed sunshine will return to
northeast WI, temperatures will be well-below normal with readings
of 5 to 10 above zero central WI, middle to upper teens eastern
WI. Persistent gusty west-northwest winds will keep wind chills in
the single digits and teens below zero.

Sunday night and Monday...
The gusty winds are expected to ease a bit Sunday night as the
high pressure edges closer to WI. These diminishing winds, coupled
with mostly clear to partly cloudy skies and the arctic air
overhead, will bring a very cold night to the area. Min
temperatures to range from around 15 below zero north-central WI,
to around 5 below zero near Lake MI. Wind chills from 20 below to
30 below zero would eventually prompt the need for an advisory.
Some models try to send a very weak clipper to our south on
Monday, but even if this occurs, any light snow would stay to our
south. Thus, a dry and cold Monday is forecast with max
temperatures only reaching around zero north-central, single
digits above zero elsewhere.

Monday night through Wednesday...
Fairly quiet conditions headed toward the middle of next week with
the crux of the arctic air shifting east with time. Northeast WI
to remain under a northwest flow aloft which leaves the area
vulnerable to quick-moving, albeit weak clipper systems. One such
clipper may zip through the region on Tuesday, but moisture looks
meager at best and we may not see any snow at all. Otherwise,
temperatures will moderate with max temperatures by next Wednesday
returning to near normal for mid-January.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 331 AM CST Thu Jan 6 2022

Periods of light snow will result in MVFR and occasional IFR
conditions at times through this afternoon. A general improvement
in conditions is expected tonight as high pressure builds toward
the area. That will result in an end to the snow, decreasing
clouds and diminishing winds.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 3 PM CST this afternoon for WIZ022.
&&

SYNOPSIS.......Skowronski
SHORT TERM.....Skowronski
LONG TERM......Kallas
AVIATION.......Skowronski
Hazardous weather outlook, Jan 6, 3:58 AM CST, 6 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
358 AM CST Thu Jan 6 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071200-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
358 AM CST Thu Jan 6 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Hazardous travel conditions will persist today as periods of light
snow continue across the area. Up to an inch of additional
accumulation is possible at most locations, with higher amounts
expected over the Lake Superior snowbelt and Door County.

Wind chills to 25 below zero are possible late tonight into early
Friday morning across central Wisconsin.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Dangerous wind chills of 15 below to 30 below zero are possible
late Sunday night into early Monday morning.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to forward snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-071200-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
358 AM CST Thu Jan 6 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few southwest gale force gusts of 35 to 40 knots are possible
over the nearshore waters of Lake Michigan on Saturday.

Skowronski/Kallas

In the hours before

Local storm report, Jan 6, 6:41 AM CST, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
641 AM CST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     SNOW             WAUSAU                  44.96N 89.63W
01/06/2022  M6.2 INCH        MARATHON           WI   BROADCAST MEDIA

            STORM TOTAL SINCE TUESDAY NIGHT. 1 INCH SINCE MIDNIGHT.
            SNOW DEPTH 10 INCHES. MEASURED AT WSAW WAUSAU.

&&

MIKE.CELLITTI
Local storm report, Jan 6, 6:47 AM CST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
647 AM CST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     SNOW             4 WSW ABRAMS            44.76N 88.14W
01/06/2022  M6.3 INCH        OCONTO             WI   PUBLIC

            STORM TOTAL.

&&

MIKE.CELLITTI
Local storm report, Jan 6, 7:19 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
719 AM CST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     SNOW             BONDUEL                 44.73N 88.44W
01/06/2022  M5.0 INCH        SHAWANO            WI   PUBLIC

            STORM TOTAL

0642 AM     SNOW             5 SE WAUTOMA            44.01N 89.21W
01/06/2022  M4.0 INCH        WAUSHARA           WI   PUBLIC

            MEASURED IN RED GRANITE. REPORT RELAYED FROM WBAY.

&&

MIKE.CELLITTI
Special weather statement, Jan 6, 8:35 AM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Green Bay WI
835 AM CST Thu Jan 6 2022

WIZ005-010>013-018>021-030-031-035>039-045-048>050-073-074-061800-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-Wood-
Portage-Waupaca-Outagamie-Brown-Waushara-Winnebago-Calumet-
Manitowoc-Southern Marinette County-Southern Oconto County-
835 AM CST Thu Jan 6 2022

...LIGHT SNOW WILL RESULT IN SLIPPERY TRAVEL THIS MORNING...

Periods of light snow will continue today, with most places
receiving up to another inch of accumulation. Higher amounts can
be expected in the Lake Superior snowbelt.

Roads will be snow covered and slippery this morning. Remember to
go slow on ice and snow and allow extra time to reach your
destination.

WIZ040-061800-
Kewaunee-
835 AM CST Thu Jan 6 2022

...MODERATE SNOW WILL RESULT IN SLIPPERY TRAVEL THIS MORNING...

Periods light to moderate snow will continue today, with most
places receiving up to another inch of accumulation. A heavier
lake enhanced band may produce locally greater totals of 1 to 3
inches of snow across far northern Kewaunee County. Visibilities
may be reduced to a half mile or less at times.

Roads will be snow covered and slippery this morning. Remember to
go slow on ice and snow and allow extra time to reach your
destination.

Cooley
Local storm report, Jan 6, 8:38 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
838 AM CST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     SNOW             RHINELANDER             45.63N 89.41W
01/06/2022  M6.4 INCH        ONEIDA             WI   BROADCAST MEDIA

            STORM TOTAL. MEASURED AT WJFW-RHINELANDER

&&

MIKE.CELLITTI
Local storm report, Jan 6, 8:47 AM CST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
847 AM CST THU JAN 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 AM     SNOW             STURGEON BAY            44.83N 87.38W
01/06/2022  M9.0 INCH        DOOR               WI   PUBLIC

            STORM TOTAL. REPORT RELAYED FROM WBAY.

&&

MIKE.CELLITTI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 5, 8:34 PM CSTWinter Weather AdvisoryGRBDoor14 hr
Jan 6, 10:11 AM CSTWinter Weather AdvisoryGRBKewaunee8 hr
Jan 6, 1:38 PM CSTWind Chill AdvisoryGRBLincoln, Marathon, Oneida, Portage, Vilas, Waushara and 1 more19 hr
Jan 6, 3:05 PM CSTGale WatchGRB12 hr

Nearby

Winter Storm Warnings in Wisconsin, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.